# SDR UIEA2021021500311

- Difficulty date: February 15, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 83,278 hours, 12,297 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Fitting
- Condition: Stripped
- Location: Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENG START RT ENG BLEED OFF LIGHT WOULDN’T EXTINGUISH.  TRANSFERRED TO MDDR 142467 IAW MEL 36-11-01-01A, CAT C, DUE DATE 25FEB21.  PER FIM TASK PERFORMED BITE OF AIR SUPPLY MODULE FOUND PRV LISTED.  UPON GVI OF PRV FOUND AIR SUPPLY LINE FITTING STRIPPED AND LOOSE.  PRV ON ORDER.  REMOVED AND INSTALL PRV AMM 36-11-18.  OPS CHECK GOOD.  THIS CLEARS DMI NR 142467.
